MathSciNet Relay Station
MathSciNet bibliographic data
MR2733569 (2012b:46108) 46L05
Lin, Huaxin; Niu, Zhuang The range of a class of classifiable separable simple amenable $C\sp *$-algebras. J. Funct. Anal. 260 (2011), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement